Homoclinic orbits and chaos in discretized perturbed NLS systems .1. Homoclinic orbits

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)211-269
JournalJournal of Nonlinear Science
Volume7
Issue number3
StatePublished - 1997

Keywords

  • discrete nonlinear Schroedinger equation
  • spectral theory
  • persistent invariant manifolds
  • Fenichel fibers
  • Melnikov analysis
  • homoclinic orbits

Cite this

Homoclinic orbits and chaos in discretized perturbed NLS systems .1. Homoclinic orbits. / Li, Y; McLaughlin, DW.

In: Journal of Nonlinear Science, Vol. 7, No. 3, 1997, p. 211-269.

Research output: Contribution to journalArticle

@article{a64e5feb4ab4489dab9db9566ef69ae8,
title = "Homoclinic orbits and chaos in discretized perturbed NLS systems .1. Homoclinic orbits",
keywords = "discrete nonlinear Schroedinger equation, spectral theory, persistent invariant manifolds, Fenichel fibers, Melnikov analysis, homoclinic orbits",
author = "Y Li and DW McLaughlin",
year = "1997",
language = "English",
volume = "7",
pages = "211--269",
journal = "Journal of Nonlinear Science",
issn = "0938-8974",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Homoclinic orbits and chaos in discretized perturbed NLS systems .1. Homoclinic orbits

AU - Li, Y

AU - McLaughlin, DW

PY - 1997

Y1 - 1997

KW - discrete nonlinear Schroedinger equation

KW - spectral theory

KW - persistent invariant manifolds

KW - Fenichel fibers

KW - Melnikov analysis

KW - homoclinic orbits

M3 - Article

VL - 7

SP - 211

EP - 269

JO - Journal of Nonlinear Science

JF - Journal of Nonlinear Science

SN - 0938-8974

IS - 3

ER -